جلد
شمارہ
مقالے کی قسم
زبان


تلخیص
In this paper, the Laplace Decomposition Method (LDM) is employed to obtain approximate analytical solutions of the Burger Equation. The results show that the method converges rapidly and approximates the exact solution very accurately using only few iterates of the recursive scheme

Zain ul Abadin Zafar, A. Pervaiz, M.O.Ahmed. (2013) Solution of Burger’s Equation with the help of Laplace Decomposition Method , Pakistan Journal of Engineering and Applied Sciences, Volume 12, Issue 1.
  • Views 643
  • Downloads 28